RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1996, Volume 51, Issue 1(307), Pages 175–176 (Mi umn940)  

This article is cited in 5 scientific papers (total in 5 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The definition of relative robustness and a two-parameter family of phase portraits in the dynamics of a rigid body

M. V. Shamolin

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm940

Full text: PDF file (236 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1996, 51:1, 165–166

Bibliographic databases:

MSC: 70Exx, 37E30
Accepted: 01.11.1995

Citation: M. V. Shamolin, “The definition of relative robustness and a two-parameter family of phase portraits in the dynamics of a rigid body”, Uspekhi Mat. Nauk, 51:1(307) (1996), 175–176; Russian Math. Surveys, 51:1 (1996), 165–166

Citation in format AMSBIB
\Bibitem{Sha96}
\by M.~V.~Shamolin
\paper The definition of relative robustness and a~two-parameter family of phase portraits in the dynamics of a~rigid body
\jour Uspekhi Mat. Nauk
\yr 1996
\vol 51
\issue 1(307)
\pages 175--176
\mathnet{http://mi.mathnet.ru/umn940}
\crossref{https://doi.org/10.4213/rm940}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1392692}
\zmath{https://zbmath.org/?q=an:0874.70006}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1996RuMaS..51..165S}
\transl
\jour Russian Math. Surveys
\yr 1996
\vol 51
\issue 1
\pages 165--166
\crossref{https://doi.org/10.1070/RM1996v051n01ABEH002763}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VC24300018}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0030521304}


Linking options:
  • http://mi.mathnet.ru/eng/umn940
  • https://doi.org/10.4213/rm940
  • http://mi.mathnet.ru/eng/umn/v51/i1/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Shamolin, “Robustness of dissipative systems and relative robustness and non-robustness of systems with variable dissipation”, Russian Math. Surveys, 54:5 (1999), 1042–1043  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. M. V. Shamolin, “Dynamical systems with variable dissipation: Approaches, methods, and applications”, J. Math. Sci., 162:6 (2009), 741–908  mathnet  crossref  mathscinet  zmath  elib  elib
    3. V. V. Trofimov, M. V. Shamolin, “Geometric and dynamical invariants of integrable Hamiltonian and dissipative systems”, J. Math. Sci., 180:4 (2012), 365–530  mathnet  crossref  mathscinet
    4. M. V. Shamolin, “Some classes of integrable problems in spatial dynamics of a rigid body in a nonconservative force field”, J. Math. Sci. (N. Y.), 210:3 (2015), 292–330  mathnet  crossref
    5. M. V. Shamolin, “Integrable variable dissipation systems on the tangent bundle of a multi-dimensional sphere and some applications”, J. Math. Sci., 230:2 (2018), 185–353  mathnet  crossref  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:169
    Full text:53
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019